# SDR AALA20021316

- Difficulty date: September 12, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT SEAT TRACK C IS CORRODED.  INSTALLED SERVICEABLE TRACK PER SRM 51-72-10.  (M)
